# SDR SWAA2020083104257

- Difficulty date: July 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A0060
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE INTERCOSTAL AT BS 540 AND LBL 0 TO LBL 24.5 AT PASSENGER CABIN (1 EA) / REPLACED INTERCOSTAL LOC. AT BS540 AND LBL 0 TO LBL 24.5 AT PASSENGER CABIN (1EA) IAW B737-700 SRM 51-40-02; 51-10-02; ITEM 9 AND DWG 143A0060 REV-.
